MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°/16°, ESG TURIS; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°/16°, ESG TURIS; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE
Model Number WA22702S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: a broken cautery tip.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the hf-resection electrode exhibited a broken cautery tip.There was no patient involvement.

Brand Name
HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, MEDIUM, 24 FR., 12°/16°, ESG TURIS
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key24972784
Report Number3007960282-2026-00086
Device Sequence Number10580545
Product Code FAS
UDI-Device Identifier14042761085325
UDI-Public14042761085325
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA22702S
Device Lot Number1000150271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown